# SDR SWIA202266712

- Difficulty date: October 8, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N125SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000440
- Aircraft time: 21,458 hours, 11,934 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Brace
- Condition: Elongated
- Location: Frm 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT WINDSCREEN UPPER OTBD SHUTE BOLT BRACKET AT FRAME 84 HOLE ELONGATED     (C-CHECK RO 10/31/2022)     / REMOVED AND REPLACED LH AFT  WINDSCREEN UPPER OUTBD SHUTE BOLT BRACKET AT FRAME 84 REF SRM 51-40-08. APPLIED SURFACE PROTECTION AND CIC PROTECTION REF SRM 51-23-06 P.O.# 288971 AND CPM 51-25-00 P.O.#291128
